# SDR DALA2021032301680

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 77,665 hours, 24,045 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5645 L FWD ENTRY DOOR MSG AFTER T/O. DOOR FULLY CLOSED AND GOOD PRESSURIZATION. CORRECTIVE ACTION: CAN'T DUPLICATE. NO HISTORY. CLEANED SWITCH, THRESHOLD , DOOR STOPS. DOOR INDICATES NML. (7432744)
